# SDR 29GA2024041800001

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N708SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1092
- Aircraft time: 12,672 hours, 16,812 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Downlock Sensor
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR UNSAFE INDICATION ON SECONDARY PANEL DURING FINAL APPROACH. PRIMARY PANEL INDICATED GREEN. COMPLETED ONE PANEL UNSAFE INDICATION CHECKLIST BEFORE LANDING. CORRECTIVE ACTION- FOUND FWD. LH DOWN LOCK SENSOR ELECTRICAL CONNECTOR LOOSE AND RESECURED. LIGHT EXTINGUISHED ON SECONDARY PANEL PERFORMED OPERATIONAL TEST OF UNLOCK LANDING GEAR ANNUNCIATORS.
